# SDR COMA0260179

- Difficulty date: March 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 4,300 hours, 4,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5607 EMERGENCY LIGHTS AT ROW 6 INOP.REPLACED LIGHT STRIP.
